Applied Mathematics and Mechanics

, Volume 17, Issue 4, pp 341–349 | Cite as

Approximate inertial manifolds for the system of the J-J equations

  • Cai Rizeng
  • Xu Zhenyuan


In this paper the Liapunov functionals has been constructed, the decay property of the high dimensional modes of the J-J equations in the Josephson junctions is obtained, and thus the approximate inertial manifolds are given.

Key words

approximate inertial manifolds infinite dimensional dynamical systems 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. R.Flasch Bishop, Correlations between chaos in a perturbed sine-Gordon equation and a truncated model system, SIAM. J. Math. Anal., 21, 6 (1990), 1511–1536.Google Scholar
  2. [2]
    XuZhenyuan and LiuZengrong, Approximate inertial manifolds for sine-Gordon equation, Kexue Tongbao, 38, 19 (1993), 1752–1753.Google Scholar
  3. [3]
    J. K.Hale and G.Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, J. Diff. Equn., 73 (1988), 197–214.Google Scholar
  4. [4]
    J. K.Hale and J.Scheurle, Smoothness of bounded solutions of nonlinear evolution equation, J. Diff. Equn., 56 (1985), 142–163.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Cai Rizeng
    • 1
  • Xu Zhenyuan
    • 1
  1. 1.Wuxi University of Light IndustryWuxiP. R. China

Personalised recommendations